MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X25

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X25
Model Number 04.01.0155
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 03/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 months after the primary, revision surgery performed following deep infection.The surgeon revised glenosphere, liner and glenoid components and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 12 april 2023.Lot: 2215289: (b)(4) items manufactured and released on 16-nov-2022.Expiration date: 2027-11-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional component involved: reverse shoulder system 04.01.0173 glenosphere 39xø27 (k170452) lot: 2216008 lot: 2216008: (b)(4) items manufactured and released on 08-oct-2022.Expiration date: 2027-08-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Reverse shoulder system 04.01.0163 glenoid polyaxial locking screw - l38 (k170452) lot: 2237972 lot: 2237972: (b)(4) items manufactured and released on 04-nov-2022.Expiration date: 2027-10-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.Reverse shoulder system 04.01.0158 glenoid polyaxial locking screw - l18 (k170452) lot: 2242289 lot: 2242289: (b)(4) items manufactured and released on 21-dec-2022.Expiration date: 2027-12-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Reverse shoulder system 04.01.0122 humeral reverse hc liner ø39/+0mm (k170452) lot: 2237099 lot: 2237099: (b)(4) items manufactured and released on 10-oct-2022.Expiration date: 2027-09-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.

Brand Name
REVERSE SHOULDER SYSTEM GLENOID BASEPLATE Ø27X25
Common Device Name
GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16731287
Report Number3005180920-2023-00293
Device Sequence Number17853292
Product Code PHX
UDI-Device Identifier07630040706421
UDI-Public07630040706421
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0155
Device Catalogue Number04.01.0155
Device Lot Number2215289
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Initial Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown